# SDR DALA2015071304315

- Difficulty date: July 11, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N988DL
- Make and model: Doug MD-88
- Aircraft serial: 53339
- Aircraft time: 60,554 hours, 43,634 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 750-769
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON RT WINDOW BELT, FWD UPPER CORNER, BETWEEN BS 750 - 769.   REPAIRED IAW NDT/SPM 04-00-07, PAR 5  FIG 3 FOUND WITHIN LIMITS IAW ER/A 536492-14, REV A SECTION I.
